Vol. 75, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the cohomology of Kuga’s fiber variety

Rita Hall

Vol. 75 (1978), No. 2, 411–422
Abstract

Results of Matsushima and Murakami, and Matsushima and Shimura, are applied to the study of certain subspaces of the cohomology of fiber varieties of Kuga-Satake type. These subspaces are defined in terms of the Kähler and fiber space bigradings of the cohomology of the fiber variety.

Mathematical Subject Classification 2000
Primary: 10D20, 10D20
Secondary: 14K15, 32N10
Milestones
Received: 12 February 1976
Revised: 17 June 1977
Published: 1 April 1978
Authors
Rita Hall